# SDR AALA200802273

- Difficulty date: September 5, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROWS 4A TO LAVATORY NR 2, INOPERATIVE.  SECURED CONNECTOR FOR EMERGENCY LIGHTS AT SEAT ROWS 4A TO LAVATORY NR 2. SYSTEM GROUND CHECKED NORMAL OPERATION. (K)
